# SDR GTIA030269

- Difficulty date: April 8, 2003
- Submitted: May 19, 2003
- Operation: Air carrier
- Aircraft: N814NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49619
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Subfloor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND CORROSION AT E/E CABIN SUBFLOOR FS 207, 24 INCHES RBL.  CUT OUT WEB.  FABRICATED 1 REPAIR DOUBLER.  FABRICATED 1 FILLER.  INSTALLED 1 DOUBLER REPAIR AND FILLER IN WEB.  (M)
